Publications by Year
sign in
Journal
Compuational and Applied Mathematics
Collection
Collection
ISSN: 1807-0302
Published by
Springer Nature
A multigrid waveform relaxation method for solving the poroelasticity equations
Article
Computational and Applied Mathematics, 37(4), 4805-4820.
S.R. Franco (Sebastião Romero)
,
C. Rodrigo (Carmen)
,
F.J. Gaspar (Francisco)
and
M.A.V. Pinto
September 2018
Previous
Refine Publication List
Next
×
Workflow
×
Workflow
×
Add Content
User
Publication
Person
Organisation
Collection